# SDR F3LA200200155

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 27,293 hours, 20,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED UPPER HINGE FAIRING AT L1 DOOR BENT AT FWD END AND CRACKED AT AFT END.  FABRICATED AND INSTALLED REPLACEMENT UPPER L1 DOOR HINGE FAIRING PER SRM 51-30-01.
